Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Pittsburgh, PA

April 20, 20114 counties in Pennsylvania; Columbiana County, Ohio; Hancock County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2011, 4:11 AM EDT for 4 counties in Pennsylvania; Columbiana County, Ohio; Hancock County, West Virginia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 4:11 AM EDT (08:11 UTC)
Expired
Apr 20, 2011, 4:45 AM EDT
In force
34 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Columbiana County, OH, Beaver County, PA, Butler County, PA, Lawrence County, PA, Mercer County, PA, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 4:15 AM EDTTSTM WND DMG2 S Ohioville, PATREES DOWN IN OHIOVILLE BLOCKING STATE ROUTE 68
Apr 20, 4:30 AM EDTTSTM WND DMG1 N Zelienople, PATREES DOWN ON PERRY HIGHWAY IN JACKSON TOWNSHIP

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:22 AM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-392 J/kg
Mixed-layer LCL
1017 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

635 
WUUS51 KPBZ 200811
SVRPBZ
OHC029-PAC007-019-073-085-WVC029-200845-
/O.NEW.KPBZ.SV.W.0034.110420T0811Z-110420T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
411 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
  NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  NORTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHEASTERN MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
  LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
  NORTHEASTERN HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 445 AM EDT

* AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BEAVER CREEK STATE PARK...
  MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  CHESTER...            LEETONIA...           EAST LIVERPOOL...
  COLUMBIANA...         BEAVER CREEK STATE PARK...
  BLACKHAWK...          EAST PALESTINE...     BEAVER FALLS...
  ELLWOOD CITY...       FOMBELL...            NEW CASTLE...
  ZELIENOPLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
      4057 8056 4090 8080 4090 8053 4106 8053
      4132 8007
TIME...MOT...LOC 0811Z 235DEG 50KT 4074 8053

$$
3 follow-up statements
041 
WWUS51 KPBZ 200824
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
424 AM EDT WED APR 20 2011

OHC029-WVC029-200834-
/O.CAN.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
COLUMBIANA OH-HANCOCK WV-
424 AM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK AND COLUMBIANA
COUNTIES IS CANCELLED...

LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
      4059 8052 4106 8053 4131 8008
TIME...MOT...LOC 0824Z 235DEG 50KT 4083 8024

$$

PAC007-019-073-085-200845-
/O.CON.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
424 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR LAWRENCE...MERCER...BUTLER AND BEAVER COUNTIES...

AT 418 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MORADO...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ELLWOOD CITY...       BLACKHAWK...          BEAVER FALLS...
  FOMBELL...            NEW CASTLE...         ZELIENOPLE...
  NEW WILMINGTON...     MCCONNELLS MILL...    HARLANSBURG...
  MORAINE STATE PARK... MERCER...             SLIPPERY ROCK...

LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
      4059 8052 4106 8053 4131 8008
TIME...MOT...LOC 0824Z 235DEG 50KT 4083 8024

$$
541 
WWUS51 KPBZ 200836
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 AM EDT WED APR 20 2011

PAC007-019-073-085-200845-
/O.CON.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
436 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR LAWRENCE...MERCER...BUTLER AND BEAVER COUNTIES...

AT 428 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR PROSPECT...MOVING NORTHEAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ZELIENOPLE...         NEW WILMINGTON...     NEW CASTLE...
  MORAINE STATE PARK... MCCONNELLS MILL...    HARLANSBURG...
  FOMBELL...            ELLWOOD CITY...       SLIPPERY ROCK...
  GROVE CITY...         HOOKER...

LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
      4072 8026 4112 8041 4131 8008
TIME...MOT...LOC 0836Z 235DEG 50KT 4095 7997

$$
710 
WWUS51 KPBZ 200843
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
443 AM EDT WED APR 20 2011

PAC007-019-073-085-200853-
/O.EXP.KPBZ.SV.W.0034.000000T0000Z-110420T0845Z/
BEAVER PA-BUTLER PA-MERCER PA-LAWRENCE PA-
443 AM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...MERCER...BUTLER AND
BEAVER COUNTIES EXPIRES AT 445 AM EDT...

LAT...LON 4124 8000 4118 8001 4117 7994 4098 7978
      4072 8026 4112 8041 4131 8008
TIME...MOT...LOC 0843Z 235DEG 50KT 4106 7985

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:34 AM EDT, 37 minutes earlier.

Area forecast discussion, Apr 20, 3:34 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
334 AM EDT WED APR 20 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS
FRONT WILL BRING MORE SHOWERS AND STORMS TODAY. HIGH PRESSURE
WILL PROVIDE DRY AND COOL CONDITIONS TONIGHT THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO INCLUDE SVR WATCH 164.

RECENT RADAR DATA, USED IN CONJUNCTION WITH LATEST MODEL RUNS,
SHOWS THE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER W OHIO,
CONTINUING TO WEAKEN AS IT MOVES EASTWARD INTO MORE STABLE AIR.
EXPECT THE LINE TO MOVE THROUGH THE AREA THIS MORNING, AHEAD OF
COLD FRONT WHICH WILL MOVE INTO C PA BY 18Z. LATEST DAY1 OUTLOOK
FROM SPC, MOVES THE SLIGHT RISK FOR SEVERE TO THE EAST OF THE
REGION. ALL THE DATA AND RECENT EVENTS, POINT TO A NON SEVERE
EVENT AFTER WATCH ENDS.

ACTIVITY WILL WIND DOWN VERY QUICKLY AFTER THE FRONT MOVES
EASTWARD AND WOULD EXPECT JUST SHOWERS BEHIND THE FRONT.

FORECASTED TEMPERATURES USING BLEND OF GFS MOS AND 21Z SREF VALUES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
RECENT SREF MODEL OUTPUT CONTINUES TO SHOW HIGH PRESSURE COMING
EAST FROM THE DAKOTAS TO PROVIDE DRY CONDITIONS WITH SEASONABLY COOL
TEMPERATURES ACROSS THE UPPER OHIO VALLEY TONIGHT AND THURSDAY.

MODEL SOLUTIONS VARY WITH THE THU NIGHT AND FRIDAY FORECAST.
ANOTHER WARM FRONT WILL MOVE NORTHWARD THROUGH THE UPPER OHIO
VALLEY BY THE END OF THE WORK WEEK. MODELS ARE INDICATING THAT A
WAVE WILL MOVE ALONG THE NORTHERN FLANK OF THE FRONT LATE THURSDAY
NIGHT AND FRIDAY MORNING. THE DIFFERENCES ARRIVE WITH THE POSITION
OF THE FRONT FRIDAY, AND THE LOCATION OF THE WAVE. NAM KEEPS
EVERYTHING FURTHER SOUTH ON FRIDAY, INCLUDE THE UNSTABLE AIR. THE
GFS KEEPS THE AREA STABLE, BUT MOVES THE FRONT FURTHER NORTH. FOR
NOW WILL GO WITH A COMPROMISE AND KEEP THE HIGHER POPS ACROSS THE
SOUTH ON FRIDAY.

FORECASTED TEMPERATURES USING MAINLY GFS MOS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODELS SHOWING SIMILAR OUTPUT FRIDAY NIGHT, WITH ANOTHER WAVE
MOVING NORTHWARD ALONG SFC BOUNDARY. FRIDAY NIGHT APPEARS TO BE A
BETTER TIME FOR MORE WIDESPREAD RAIN, WITH THE UNSTABLE AIR
REMAINING SOUTH OF THE REGION.

COLD FRONT ASSOCIATED WITH NEXT SYSTEM WILL MOVE ACROSS THE AREA
LATE SAT AND THEN STALL BY SAT NIGHT. THIS STALLED FRONT WILL KEEP
IN THE RISK FOR ACTIVITY THROUGH SUNDAY AND INTO MONDAY.

MODELS ARE IN DECENT AGREEMENT PUSHING FRONT NORTHWARD ON MONDAY
AND ALLOWING THE REGION TO ENTER THE WARM SECTOR BY TUESDAY.

AT THIS POINT, NOT A LOT OF CONFIDENCE IN THE LONG TERM FORECAST
AS MODELS GETTING A HANDLE ON A STATIONARY FRONT THAT FAR OUT,
GENERALLY RUN INTO PROBLEMS WITH THE DETAILS.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE OVER OHIO WILL SWEEP A COLD FRONT ACROSS THE REGION
TODAY WITH FROPA LATE MORNING AT ZZV TO EARLY AFTERNOON ACROSS THE
EASTERN TERMINALS. GENERAL VFR AHEAD OF FRONT WITH INVERSION IN
PLACE AND LOW LEVEL JET OF 50KTS AT 2K FT HAVE ADDED LLWS UNTIL
FRONT APPROACHES TO MIX ATMOSPHERE. WITH INVERSION AND WEAK
INSTABILITY HAVE KEPT CB IN TERMINALS BUT EXPECTING ONLY MVFR WITH
FROPA IN SHOWERS AND ISOLATED THUNDERSTORMS. WITH FRONT AND BEHIND
STRONG PRESSURE GRADIENT WILL BRING WEST WINDS GUSTING TO NEAR 30KTS
INTO EARLY EVENING BEFORE DIMINISHING. SURFACE HIGH ACROSS WESTERN
GREAT LAKES WILL THEN SHIFT EAST WITH VFR CONDITIONS INTO THURSDAY
NIGHT.

A WARM FRONT WILL APPROACH FROM THE SOUTHWEST ON FRIDAY AND RETURN
THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS. LOW
PRESSURE MOVING ACROSS THE OHIO VALLEY WILL BRING POSSIBLE
RESTRICTIONS SATURDAY WITH A FRONT STALLING ACROSS REGION FOR SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Apr 20, 2:24 AM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 AM EDT WED APR 20 2011

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021>023-041-210630-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
224 AM EDT WED APR 20 2011

...SEVERE THUNDERSTORM WATCH 164 IN EFFECT UNTIL 9 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-210630-
GARRETT-
224 AM EDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Apr 20, 3:45 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     TSTM WND DMG     COSHOCTON               40.26N  81.85W
04/20/2011                   COSHOCTON          OH   TRAINED SPOTTER

            TREES DOWN ON A MOBILE HOME ON COUNTY ROUTE 24 IN
            COSHOCTON AND IN WEST LAFAYETTE

&&

CORRECTED REMARKS...SOURCE

EVENT NUMBER PBZ1100642

ASMITH
Local storm report, Apr 20, 3:47 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     HAIL             NEW CONCORD             39.99N  81.73W
04/20/2011  E0.88 INCH       MUSKINGUM          OH   PUBLIC

&&

EVENT NUMBER PBZ1100643

ASMITH
Special weather statement, Apr 20, 3:51 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
351 AM EDT WED APR 20 2011

PAZ007>009-200830-
FOREST PA-MERCER PA-VENANGO PA-
351 AM EDT WED APR 20 2011

...STRONG THUNDERSTORM...

THUNDERSTORM TO MOVE THROUGH THE FOLLOWING COUNTIES...
VENANGO...FOREST AND MERCER...

AT 346 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A STRONG THUNDERSTORM OVER MERCER...MOVING NORTHEAST AT 55
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MERCER...             FREDONIA...           STONEBORO...
  MAURICE K GODDARD STATE PARK...             POLK...
  SUGARCREEK...         OIL CITY...
  OIL CREEK STATE PARK...

PENNY SIZED HAIL AND 50 MPH WINDS MAY BE EXPECTED WITH THIS
THUNDERSTORM. KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF
THUNDERSTORMS APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 4116 8019 4131 8034 4150 8002 4149 8001
      4150 8001 4163 7980 4162 7975 4162 7962
      4163 7961 4163 7929
Local storm report, Apr 20, 3:55 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 SE BYESVILLE          39.96N  81.53W
04/20/2011                   GUERNSEY           OH   LAW ENFORCEMENT

            TREES DOWN ON VOCATIONAL ROAD

&&

EVENT NUMBER PBZ1100644

ASMITH
Local storm report, Apr 20, 3:58 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
358 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     1 E NEW CONCORD         39.99N  81.72W
04/20/2011                   GUERNSEY           OH   LAW ENFORCEMENT

            POWER LINES DOWN ON PATCH ROAD

&&

EVENT NUMBER PBZ1100645

ASMITH
Local storm report, Apr 20, 4:03 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND DMG     SHERRODSVILLE           40.49N  81.24W
04/20/2011                   CARROLL            OH   LAW ENFORCEMENT

            POWERLINES REPORTED DOWN IN SHERRODSVILLE

&&

EVENT NUMBER PBZ1100646

ASMITH

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:16 PM EDTSpecial Weather StatementPBZAllegheny44 min
Apr 19, 8:43 PM EDTSpecial Weather StatementPBZIndiana47 min
Apr 20, 3:51 AM EDTSpecial Weather StatementPBZMercer, Venango39 min
Apr 20, 4:37 AM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion38 min
Apr 20, 4:57 AM EDTSpecial Weather StatementPBZFayette, Greene, Westmoreland63 min
Apr 20, 5:13 AM EDTSpecial Weather StatementPBZForest, Jefferson47 min
Apr 19, 10:52 PM EDTAreal Flood WarningPBZBelmont, Guernsey, Monroe, Muskingum, Noble10 hr
Apr 20, 2:43 AM EDTSevere Thunderstorm WarningPBZCarroll, Coshocton, Guernsey, Harrison, Muskingum, Noble and 1 more62 min
Apr 20, 2:58 AM EDTTornado WarningPBZCoshocton, Muskingum, Tuscarawas47 min
Apr 20, 3:37 AM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Columbiana, Guernsey, Harrison, Jefferson and 1 more38 min
Apr 20, 11:45 AM EDTRiver Flood WarningPBZCoshocton47 hr
Apr 19, 10:27 PM EDTAreal Flood WarningPBZMarion10 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.